Hi! You're having standard withdrawal symptoms. Take some imodium. Whatever dose it takes to help. The sleep is another situation! None of us slept at first when we stopped. You could try some melatonin. It may or may not work, but you can take a few and try. Don't go to the OTC stuff with antihistamines in them. They will likely make you super restless at night instead of helping sleep. All of the P.M. OTC meds are basically the same, and they just contain benadryl. BAD during what you're going through!!!
How many hours are you sleeping? Getting any at all? When was your last dose of methadone?
Hi, maybe u tapered the methadone to fast? I'm tapering and I'm at 2.5mg, I started tapering in Sept. I'm having the same problem with sleep and anxiety have u tried the calcium/magnesium/zinc supplement? U can get it at Wal-Mart. Take 4 in the morning and 4 in the evening, in a couple of days it will start working and will help with the rls. Also try to get some exercise in, it will help to get your brain producing endorphans again. Lots of hot baths with epsom salt too........hope this helps! ( I know what u r going through!)
Thanks for the suggestions. I had already tried every oc med ther was and realized it was not going to work. i am getting abuot 1 horou to two hours very interuppted sleep a night. I have a very busy work schedule on my feet 10 hours going all day lifting and working in hardware so in the day although I am tiredm very tired ther is not restlessness just the stomach problems. I think the immodium may havefinally taken care of that. I did try 1/2 dos of Myquil last and night got maybe 4 hours slepp although it was interupted. I will keep an eye of theis site, it has been most helpful and just knowing others are going throught the same things helpse me think I am note alone or just damaged from the med the doctors prescribed. Thanks again Jillybean1953